# SDR SWAA101793

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 3,944 hours, 2,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LENS CRACKED AT ROW 1.  REMOVED AND REPLACED LENS PER MM.
